# SDR 2007UALA03624

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 44,138 hours, 32,080 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PANEL REPLACEMENT FOR POP SPILL FOUND 1ST BOTTLE FOR CARGO FIRE BOTTLE DISCHARGE LIGHT ON.  OPENED PANEL IN FWD PIT AND FOUND BOTTLE DISCHARGED.  REPLACED BOTH CARGO FIRE BOTTLES, DIVERTER VALVE, METERING VALVE, SQUIBS AND FILTERS.
